# SDR ASAA2015022210723

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 7,968 hours, 2,586 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P9673
- Condition: Surges
- Location: Apu Bay
- Part time: 1,848 hours, 3,797 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU ON, ENGINES OFF,  AND APU BLEED SOURCE ON WITH PACK ON AUTO OR HIGH DUCT PRESSURE INCREASES TO 45 PSI THEN DROPS OFF, SURGE LIKE CONDITION.  ACFT GROUNDED. REPLACED THE APU IAW T/C 78349010 AND MM 49-11-00.  LK AND OPS CK GOOD.
